MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2020-238699

Медицинская библиотека · BMJ case reports · 2021

Flecainide-induced myalgias and weakness: a rare adverse reaction.

Kumar Dilpat, Rehman Muhammad Ebad, Mersfelder Tracey, Patel Prashant

Клинический случайСтатьяПеревод в очереди

Аннотация

Flecainide is a class 1C antiarrhythmic, which is known to cause several cardiac and non-cardiac adverse reactions. We report a case of a 62-year-old woman with atrial fibrillation who presented with generalised myalgias and intermittent chest heaviness after being started on flecainide. She had undergone her third cardiac ablation 1 week prior to presentation and was subsequently started on flecainide 150 mg two times per day. On physical examination, she had diminished reflexes and diffuse calf tenderness. Her blood tests demonstrated an increased erythrocyte sedimentation rate and C reactive protein, but otherwise normal infectious and autoimmune labs. Her ECG showed normal sinus rhythm. A Naranjo score of 7 suggested flecainide as a probable cause of her myalgias. The patient's symptoms started to normalise within 24 hours of discontinuation of flecainide. Our case highlights that myalgias are a potential rare adverse effect that should be considered in patients prescribed flecainide.

Для цитирования: Kumar Dilpat, Rehman Muhammad Ebad, Mersfelder Tracey, Patel Prashant. Flecainide-induced myalgias and weakness: a rare adverse reaction.. BMJ case reports. 2021. DOI: 10.1136/bcr-2020-238699.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.